# SDR CALA2013052300350

- Difficulty date: May 21, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 51,595 hours, 7,289 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1383M68P12
- Part serial: BECK4153
- Condition: Inoperative
- Location: Rt Engine
- Part time: 47,191 hours, 6,733 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG COMPRESSOR STALL.  R & R NR 2 HMU IAW AMM 73-21-14-404-030- HOO. OPS AND LEAK CHECKED GOOD.
